Paracompactness in countable products via the Souslin operation
Fundamenta Mathematicae, Tome 111 (1981) no. 2, pp. 143-154
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_111_2_143_154,
author = {A. Ostaszewski},
title = {Paracompactness in countable products via the {Souslin} operation},
journal = {Fundamenta Mathematicae},
pages = {143--154},
year = {1981},
volume = {111},
number = {2},
doi = {10.4064/fm-111-2-143-154},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-111-2-143-154/}
}
TY - JOUR AU - A. Ostaszewski TI - Paracompactness in countable products via the Souslin operation JO - Fundamenta Mathematicae PY - 1981 SP - 143 EP - 154 VL - 111 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-111-2-143-154/ DO - 10.4064/fm-111-2-143-154 LA - en ID - 10_4064_fm_111_2_143_154 ER -
A. Ostaszewski. Paracompactness in countable products via the Souslin operation. Fundamenta Mathematicae, Tome 111 (1981) no. 2, pp. 143-154. doi: 10.4064/fm-111-2-143-154
Cité par Sources :